# SDR DXTA2009011603471

- Difficulty date: January 16, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 480 hours, 287 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1E4513
- Part serial: 230
- Condition: Burned Out
- Location: Nr 2
- Part time: 287 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENGINE START, BUS CNTR 2 FAIL MESSAGE COME ON WTIH A TOTAL OF 13 AMBER AND CYAN CAS MESSAGES.  NR 4 & NR 5 MONITORS, FMS NR 2, RMU NR 2, AND FLAPS FAIL ILLUMINATED.  AFTER CONT/ALT/DELETE, SYSTEMS WERE RESTORED BUT APU AMPS WERE ZERO.  RIGHT AFTER ONE RESET, APU AMPS WENT TO MAX IMMEDIATELY FOLLOWED BY SMOKE COMING OUT OF THE LT BREAKER PANEL, FWD GLARESHIELD AND AFTER SHUTDOWN, AFT CLOSET AND BAGGAGE COMPARTMENT SMELLED LIKE SMOKE AS WELL.  TOTAL OF 10 CB'S POPPED ON LT PANEL.  REPLACED APU GENERATOR AND GCU AND OP'S OK IAW MM 24-32-00.  ALL WORK DONE IAW MM 24-53-00.
